# SDR DXTA2024021410896

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N737QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20682
- Aircraft time: 6,660 hours, 3,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch Panel
- Part number: MSP3009301000
- Part serial: 000290
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER / CREW DOORS: MAIN CABIN DOOR RETRACTED SHUT, UNCOMMANDED, WHILE SHUTTING THE APU OFF DURING SHUTDOWN CHECK LIST. DOOR MOTOR KEPT RUNNING UNTIL DOOR LOCK WAS ENGAGED. //SIGNOFF// VERIFIED DISCREPANCY. CHECKED INSIDE AND OUTSIDE AIRSTAIR STOW SWITCHES. OUTSIDE SWITCH WAS GOOD. INSIDE SWITCH WAS STUCK IN THE PRESSED POSITION. FOUND THE SWITCH PANEL WAS BROKEN CAUSING THE BUTTON TO GET STUCK. CONTACTED MCC AND PLACED SWITCH PANEL ON ORDER. RETRIEVED PART FROM NJA KSJC STOCKROOM. REMOVED SWITCH PANEL P/N:MSP3009-301 -000 S/N:000290. INSTALLED NEW SWITCH PANEL P/N:MSP3009-301-000 S/N:000937. PERFORMED OPS-CHECK AND OPS-CHECK GOOD. WORK PERFORMED IRW CL-350 SMM 44-10-15. 14FEB2024.
